# SDR SWAA2016082455115

- Difficulty date: July 18, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 28,980 hours, 13,105 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A1300
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE CORRODED AT BS 787, BETWEEN STRINGERS 24 - 25R.     R & R THE FRAME SPLICE IAW SRM.
